# SDR DALA2024071107021

- Difficulty date: July 8, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 76,685 hours, 35,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 12d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SEAT 12D, THE EMERGENCY LIGHT WAS BROKEN OFF. CONTRACT MAINTENANCE DEFERRED THE EMERGENCY LIGHT AT SEAT 12D TO MEL 33-50-03A AND THE PLACARD WAS INSTALLED. AIRCRAFT IS OK TO CONTINUE ON MEL. ON 08JUL24 MAINTENANCE REPLACED THE BROKEN EMERGENCY LIGHT PER A-320 AMM 33-51. OPERATIONAL CHECK WAS GOOD. THE MEL 33-50-03A WAS CLOSED AND THE PLACARD WAS REMOVED. THE AIRCRAFT IS OK FOR SERVICE.
